# SDR SIMA200435817

- Difficulty date: December 21, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, A PREVIOUS REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED PREVIOUS REPAIR FROME THE LT OMEGA BEAM.  FABRICATED A DOUBLER, FILLER, 2 SHIMS AND PLATE.  REPAIR DOEN IAW SRM.  (SW21200501984) (K)
